| Model Number |
60005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sight reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 9/16/2021.The device history record was reviewed.No issues were noted.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.Visual and optical testing noted an ambient zone in the center of the optic, which is indicative of inadvertent exposure to ambient uv light.
Event or Problem Description
The sight reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 9/16/2021.